Henson, B and Camargo, FR (2014) Verification of Quantitative Properties of Kansei Scales Using the Rasch Model. Journal of Japan Society of Kansei Engineering, 13 (1). pp. 13-20. ISSN 1882-8930
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Kansei measurement, Quantitative assessment, Rasch model |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Systems and Design (iESD) (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 17 May 2016 11:54 |
Last Modified: | 11 Jun 2016 23:33 |
Status: | Published |
Publisher: | Japan Society of Kansei Engineering |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:91128 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online